Balkan Journal of Geometry and Its Applications
Poisson manifolds, Symplectic geometry, Differential geometry
We study conditions for the integrability of the distribution defined on a regular Poisson manifold as the orthogonal complement (with respect to some (pseudo)-Riemannian metric) to the tangent spaces of the leaves of a symplectic foliation. Examples of integrability and non-integrability of this distribution are provided.
D. Fish, S. Preston, "On the Integrability of Orthogonal Distributions in Poisson Manifolds", Balkan Journal of the Geometry and Applications, Volume 15 (2010), No. 2, pp.49-60.